En utilisant les propriétés d’exhaustion des fonctions plurisousharmoniques invariantes en combinaison avec les données combinatoires basiques des variétés toriques, nous montrons des résultats de convergence pour des suites de densités
Using exhaustion properties of invariant plurisubharmonic functions along with basic combinatorial information on toric varieties, we prove convergence results for sequences of densities
Keywords: asymptotics of eigensections, toric varieties, plurisubharmonic
Mot clés : asymptotes de sections propres, variété torique, plurisousharmonique
@article{AIF_2013__63_2_733_0, author = {Huckleberry, A. and Sebert, H.}, title = {Asymptotics of eigensections on toric varieties}, journal = {Annales de l'Institut Fourier}, pages = {733--762}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {63}, number = {2}, year = {2013}, doi = {10.5802/aif.2775}, zbl = {1281.32017}, mrnumber = {3112847}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2775/} }
TY - JOUR AU - Huckleberry, A. AU - Sebert, H. TI - Asymptotics of eigensections on toric varieties JO - Annales de l'Institut Fourier PY - 2013 SP - 733 EP - 762 VL - 63 IS - 2 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2775/ DO - 10.5802/aif.2775 LA - en ID - AIF_2013__63_2_733_0 ER -
%0 Journal Article %A Huckleberry, A. %A Sebert, H. %T Asymptotics of eigensections on toric varieties %J Annales de l'Institut Fourier %D 2013 %P 733-762 %V 63 %N 2 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2775/ %R 10.5802/aif.2775 %G en %F AIF_2013__63_2_733_0
Huckleberry, A.; Sebert, H. Asymptotics of eigensections on toric varieties. Annales de l'Institut Fourier, Tome 63 (2013) no. 2, pp. 733-762. doi : 10.5802/aif.2775. https://www.numdam.org/articles/10.5802/aif.2775/
[1] Singularités des applications différentiables, 2 (monodromie et comportement asymptotique des intégrales), Edition Mir, 1986
[2] Singularités réelles isolées et développements asymptotiques d’intégrales oscillantes (Congrès n° 9 Actes des journées mathématiques à la mémoire de Jean Leray), Seminaires et SMF, 2004, pp. 25-50 | Zbl
[3] Stability Functions, Geom. Funct. Anal., Volume 19 (2010) no. 5, pp. 1258-1295 | DOI | MR | Zbl
[4] Introduction to Toric Varieties, Annals of Math. Study, Princeton Univ. Press, Princeton, 1983 no. 131 | MR | Zbl
[5] Geometric invariant theory on Stein spaces, Math. Ann., Volume 289 (1991), pp. 631-662 | DOI | MR | Zbl
[6] Manuscripta Math., Math. Ann., Volume 83 (1994), pp. 19-29 | MR | Zbl
[7] Analytic Hilbert Quotients, Several Complex Variables (Math. Sci. Res. Inst. Publ.), Volume 37, Cambridge University Press, 1999, pp. 309-349 | MR | Zbl
[8] The Analysis of Linear Partial Differential Operators, I, Springer Verlag, New York, 1990 | MR | Zbl
[9] Développement asymptotique de la distribution de Dirac, C.r. Acad. Sci. Paris, Volume 271 (1970), pp. 1159-1161 | MR | Zbl
[10] Bergman kernels and Symplectic reduction, Astérisque, 318 | Numdam | MR | Zbl
[11] The topology of quotient varieties, Ann. of Math. (2), Volume 122 (1985) no. 3, pp. 419-459 | DOI | MR | Zbl
[12] Semiclassical limits of Kählerian potentials on toric varieties (Dissertation of the Ruhr-Universität Bochum, expected December 2010)
[13] Distribution laws for integrable eigenfunctions, Ann. Inst. Fourier, Volume 54 (2004), pp. 1497-1546 | DOI | Numdam | MR | Zbl
[14] Bergman metrics and geodesics in the space of Kähler metrics on toric varieties, Analysis & PDE, Volume 3 (2010) no. 3, pp. 295-358 | DOI | MR
Cité par Sources :